# SDR DALA2024040304043

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,312 hours, 21,167 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 LH O/B ELEVATOR UPPER SURFACE AT 7.5" FROM T/E AND 27.5" FROM I/B SIDE FOUND PUNCTURED. CORRECTIVE ACTION: LH O/B ELEVATOR UPPER SURFACE REPAIRED AT 7.5" FROM T/E AND 27.5 " FROM I/B SIDE AS PER B767-300 SRM 55-20-01-2R-1 TABLE I & SRM 51-70-17 (0275032)
